# SDR GTIA2023120137669

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 26,301 hours, 11,587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE LOW VOLUME-R&R L1 MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT LAYOUT
